# SDR 9516861159

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Fs 892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FORWARD CARGO DOOR JAMB INNER BEAM FS 882 AT LONGERON 43L.  REPAIRED BEAM (P/N ADA 0251-1) PER EA 11-99322.
